| Catalog Number |
TPT1000 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records has not been performed.The device is pending return.The investigation is currently underway.H10: b3: date of event: the date of awareness was entered in the date of event field as the actual date of event is unknown.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that upon opening the glass ampule of lidocaine during thoracentesis and paracentesis use, the top of the ampule crushed causing glass shards and contaminated the sterile tray.There was no reported patient harm.
Additional Manufacturer Narrative
H11: a device history record could not be evaluated as the lot number is unknown.The physical sample was not received by our quality team for evaluation.Three photos were provided of the tray packaging, and one photo was provided of possible user storage rack and reviewed; but the quality team was unable to make any observations regarding reported failure based on photos provided.Therefore, the failure mode could not be verified, and the root cause could not be determined.No recorded quality problems or rejections related to this incident were found.It was confirmed that procedural and functional requirements needed for its release were met.The supplier was notified of this reported failure to raise awareness.B3: date of event: the date of awareness was entered in the date of event field as the actual date of event is unknown.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h4 (device manufacturing date is unknown), h6 (annex g ¿ component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description